RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1981, Volume 45, Issue 4, Pages 824–851 (Mi izv1587)  

This article is cited in 1 scientific paper (total in 2 paper)

A local invariant of a Riemannian manifold

A. N. Tyurin


Abstract: In this paper we investigate the geometry of local invariants of a four-dimensional Riemannian manifold and prove that all irreducible components of the curvature tensor can be reconstructed from a local invariant up to proportionality.
Bibliography: 14 titles.

Full text: PDF file (2401 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1982, 19:1, 125–149

Bibliographic databases:

UDC: 513.6
MSC: 14D25, 14J10, 53B20
Received: 25.12.1980

Citation: A. N. Tyurin, “A local invariant of a Riemannian manifold”, Izv. Akad. Nauk SSSR Ser. Mat., 45:4 (1981), 824–851; Math. USSR-Izv., 19:1 (1982), 125–149

Citation in format AMSBIB
\Bibitem{Tyu81}
\by A.~N.~Tyurin
\paper A~local invariant of a~Riemannian manifold
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1981
\vol 45
\issue 4
\pages 824--851
\mathnet{http://mi.mathnet.ru/izv1587}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=631440}
\zmath{https://zbmath.org/?q=an:0596.53015}
\transl
\jour Math. USSR-Izv.
\yr 1982
\vol 19
\issue 1
\pages 125--149
\crossref{https://doi.org/10.1070/IM1982v019n01ABEH001403}


Linking options:
  • http://mi.mathnet.ru/eng/izv1587
  • http://mi.mathnet.ru/eng/izv/v45/i4/p824

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Nikulin, “Involutions of integral quadratic forms and their applications to real algebraic geometry”, Math. USSR-Izv., 22:1 (1984), 99–172  mathnet  crossref  mathscinet  zmath
    2. F. A. Bogomolov, A. L. Gorodentsev, V. A. Iskovskikh, Yu. I. Manin, V. V. Nikulin, D. O. Orlov, A. N. Parshin, V. Ya. Pidstrigach, A. S. Tikhomirov, N. A. Tyurin, I. R. Shafarevich, “Andrei Nikolaevich Tyurin (obituary)”, Russian Math. Surveys, 58:3 (2003), 597–605  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:253
    Full text:104
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021